# SDR SWAA2021042726615

- Difficulty date: October 20, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1118-1132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING EXTERNAL SKIN ON CLOSURE ANGLE BETWEEN BS1118 TO BS1132 RH SIDE AT UPPER FUSELAGE / PERFORMED PERMANENT REPAIR ON CLOSURE ANGLE BTW BS1098 TO BS1132 RH SIDE AT UPPER FUSELAGE IAW SRM B737-700 53-80-71-2R-6 REPAIR 6 AND 51-40-02
